Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A description of all globally idempotent threads with zero


Author: Charles R. Storey
Journal: Trans. Amer. Math. Soc. 130 (1968), 185-207
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9947-1968-0217205-1
MathSciNet review: 0217205
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Connected ordered topological semigroups with idempotent endpoints. I, Trans. Amer. Math. Soc. 88 (1958), 80-98. MR 0095221 (20:1727)
  • [2] -, Connected ordered topological semigroups with idempotent endpoints. II, Trans. Amer. Math. Soc. 91 (1959), 193-208. MR 0105462 (21:4203)
  • [3] -, Extensions of semigroups, Trans. Amer. Math. Soc. 68 (1950), 165-173. MR 0033836 (11:499d)
  • [4] Haskell Cohen and L. I. Wade, Clans with zero on an interval, Trans. Amer. Math. Soc. 88 (1958), 523-535. MR 0095222 (20:1728)
  • [5] P. S. Mostert and A. L. Shields, On the structure of semigroups on a compact manifold with boundary, Ann. of Math. 65 (1957), 117-143. MR 0084103 (18:809c)
  • [6] C. R. Storey, The structure of threads, Pacific J. Math. 10 (1960), 1429-1445. MR 0118777 (22:9548)
  • [7] A. D. Wallace, Inverses in Euclidean mobs, Math. J. Okayama Univ. 3 (1953), 23-28. MR 0062137 (15:933d)
  • [8] -, A note on mobs, An. Acad. Brasil. Ci. 24 (1952), 329-334. MR 0053120 (14:724d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0217205-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society